# SDR CALA0600173

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 60,281 hours, 27,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1506210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CABIN FLOORBEAM CORRODED I/B OF LT Z-ANGLE AT STA 986.5, LBL 26-52.  THE CORRODED SECTION OF FLOORBEAM WAS REPLACED IAW ECRA 5310-03851.
